side effects of tramadol ? I do experience: lots sweatings, I"m very angry, nervous, unhappy,..etc always like this unless I take at least 1/day, then I'm normal in a good or "ok" mood!! What should I do
What is happening to you is a daily withdrawal from tramadol. Even though Tramadol is not considered a true narcotic medication and is relatively easily prescribed for pain by some physicians, it is as you have found out quite addictive and difficult to quit. As you already know, it usually takes several weeks of the really nasty symptoms of acute withdrawal, followed by several months of just insomnia and general weakness and depression. A physician may be able to prescribe you some Neurontin (gabapentin) for general malaise, anxiety and muscle cramps, Requip for the restless leg syndrome and possibly something like Seroquel low dose for the insomnia. The reason for this longer depression and insomnia symptoms is because Tramadol, besides affecting the opioid receptors, has an effect on the serotonin receptors in the central nervous system. That means you may also need an SSRI antidepressant to deal with some depression that may develop as the result of your withdrawal. But it does get better and better every day if you stick with it, so please don’t give up. I encourage you to look at my blog on Tramadol misuse for more info by clicking on my name and than "blogs", and please make sure you read the readers' comments to the blog. They are fascinating. You may also be interested in taking a look at my clinic’s website, www.mdsdrugdetox.com since we often detox patients with Tramadol addictions. Once you get through the rest of withdrawals, the only thing you should keep in mind is as people start to feel really good after a few months out; they forget how bad the withdrawal really was and think they can start using again. Just once or twice.... and they get caught up yet again. Please try to remember how bad it is right now and stay far away from all drugs in the future. It is just not worth it. Good luck to you and stay well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.